See Alike in...

Alike App

Browser

fancie

322d

I started Epclusa for chronic hep c 2 days ago and I was just wondering if anybody else experienced this extreme fatigue? will it get better as the treatment goes on or will it be like this the whole time? thanks for the help guys.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It is common to experience fatigue as a side effect of medication, and it may improve over time. However, individual experiences may vary, so it's best to consult your doctor for personalized advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion